# SDR AWXA0000363

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 39,831 hours, 23,606 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1772
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

UPON SELECTING FLAPS ONE FOR LANDING,  ASYMMETRICAL TRAILING EDGE FLAPS OCCURRED, JUST PRIOR TO FLAP INDICATION ONE, L/E FLAP TRANSIT LIGHT ILLUMINATED.  DECLARED AN EMERGENCY.  INSPECTED ALL TRAILING EDGE FLAPS, NO DEFECT NOTED.  REPLACED FLAP POSITION INDICATOR,  RAN SYSTEM SEVERAL TIMES IN NORMAL AND ALT, OPS CHECK GOOD.  TT = 0061140  M+E = 03-2750-9-0012.  RECOMMENDATION:  REMAIN OPEN PENDING RESULT OF TEARDOWN REPORT.
